# SDR AC2A0000003

- Difficulty date: September 25, 1999
- Submitted: July 19, 2000
- Operation: General aviation
- Aircraft: N5402T
- Make and model: Skrsky S76
- Aircraft serial: 760140
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100051A
- Part serial: A080601326
- Condition: Cracked
- Location: Main Rotor
- Part time: 11,951 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SPAR AT ROOT END.  REPLACED MAIN ROTOR BLADE.  (X)
